Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 98, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 28, 2018, 2:27 PM CDT for Adams County, Wisconsin. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2018, 2:27 PM CDT (19:27 UTC)
- Expired
- Aug 28, 2018, 3:15 PM CDT
- In force
- 48 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Adams County, WI
The radar
The La Crosse radar (KARX), 107 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 2:36 PM CDT | TSTM WND DMG | Plainville, WI | A COUPLE OF TREES BLOWN DOWN IN AND EAST OF PLAINVILLE. |
| Aug 28, 2:45 PM CDT | TSTM WND DMG | 4 N Plainville, WI | NUMEROUS REPORTS OF TREES DOWN ACROSS SOUTHERN HALF OF ADAMS COUNTY. A FEW TREES ON HOUSES AS WELL. OCCURRENCE TIME IS AN AVERAGE, BUT DAMAGE OCCURRED BETWEEN 235 PM AND 300 PM BASED ON RADAR. |
| Aug 28, 3:00 PM CDT | HAIL 1 | 4 Ssw Brooks, WI | NICKEL TO QUARTER SIZE HAIL AND STRONG WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 1:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -407 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
640
WUUS53 KARX 281927
SVRARX
WIC001-282015-
/O.NEW.KARX.SV.W.0098.180828T1927Z-180828T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
227 PM CDT TUE AUG 28 2018
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southern Adams County in central Wisconsin...
* Until 315 PM CDT.
* At 227 PM CDT, severe thunderstorms were located along a line
extending from near Dellwood to near Reedsburg, moving east at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Friendship and Adams around 240 PM CDT.
Other locations impacted by these severe thunderstorms include County
Roads B And P, Brooks, K And L Campground, County Roads B And K and
The Town Of Quincy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 8979 4367 8979 4368 8981 4370 8982
4377 8985 4382 8991 4384 8992 4387 8996
4388 8996 4391 8998 4392 8995 4394 8996
4394 8995 4403 8960 4364 8960
TIME...MOT...LOC 1927Z 262DEG 34KT 4393 8997 4358 8996
HAIL...<.75IN
WIND...60MPH
$$
CA4 follow-up statements
858
WWUS53 KARX 281942
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
242 PM CDT TUE AUG 28 2018
WIC001-282015-
/O.CON.KARX.SV.W.0098.000000T0000Z-180828T2015Z/
Adams WI-
242 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN ADAMS COUNTY...
At 242 PM CDT, severe thunderstorms were located along a line
extending from Adams to Lake Delton, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southern Adams County, including the following locations... County
Roads B And P, Brooks, K And L Campground, County Roads B And K and
The Town Of Quincy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 8979 4367 8979 4368 8981 4370 8982
4377 8985 4382 8991 4384 8992 4387 8996
4388 8996 4391 8998 4392 8995 4394 8996
4394 8995 4403 8960 4364 8960
TIME...MOT...LOC 1942Z 262DEG 34KT 4395 8979 4360 8978
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CA743
WWUS53 KARX 281952
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
252 PM CDT TUE AUG 28 2018
WIC001-282015-
/O.CON.KARX.SV.W.0098.000000T0000Z-180828T2015Z/
Adams WI-
252 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN ADAMS COUNTY...
At 251 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Adams to near Wisconsin Dells, moving
east at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement. At 236 PM CDT, trees were reported down in
and just east of Plainville.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Friendship, Adams, Big Spring, Coons Deep Lake Campground, Grand
Marsh, and The Preston Cliffs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 8976 4396 8987 4403 8960 4364 8960
TIME...MOT...LOC 1951Z 262DEG 34KT 4396 8969 4361 8968
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
CA437
WWUS53 KARX 281957
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
257 PM CDT TUE AUG 28 2018
WIC001-282015-
/O.CON.KARX.SV.W.0098.000000T0000Z-180828T2015Z/
Adams WI-
257 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN ADAMS COUNTY...
At 256 PM CDT, severe thunderstorms were located along a line
extending from 8 miles east of Adams to 6 miles east of Wisconsin
Dells, moving east at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Law enforcement. This storm has a history of producing wind
damage to trees.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Friendship, Adams, Big Spring, Coons Deep Lake Campground, Grand
Marsh, and The Preston Cliffs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 8976 4396 8987 4403 8960 4364 8960
TIME...MOT...LOC 1956Z 262DEG 34KT 4396 8965 4361 8964
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
CA127
WWUS53 KARX 282012
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
312 PM CDT TUE AUG 28 2018
WIC001-282021-
/O.EXP.KARX.SV.W.0098.000000T0000Z-180828T2015Z/
Adams WI-
312 PM CDT TUE AUG 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY WILL
EXPIRE AT 315 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However heavy rain
is still expected with additional thunderstorms in this area.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Wisconsin.
LAT...LON 4364 8976 4396 8987 4403 8960 4364 8960
TIME...MOT...LOC 2011Z 262DEG 34KT 4398 8946 4363 8946
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 12:08 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 28, 12:08 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1208 PM CDT Tue Aug 28 2018
.SHORT TERM...(Today and tonight)
Issued at 349 AM CDT Tue Aug 28 2018
At 3 AM, life-threatening flooding was taking place in southern
La Crosse, southern Monroe, and Vernon counties. County Emergency
Management reported that evacuations were taking place in these
areas. Numerous roads have been washed out. This is a particularly
dangerous situation along Coon Creek. In addition, record
flooding is expected along the Kickapoo River at Ontario. Radar
estimates of 5 to locally 12 inches of rain has fallen since 8 PM
Monday night. During the next 2 to 3 hours, the low-level jet
will gradually veer away from our area. As this occurs, the
showers and storms will move east out of these counties. Prior to
this occurring, these areas may see up to another 2 inches of
rain. Due to this, will keep the Flash Flood Watch going through
7 AM this morning.
The 28.00z models are in good agreement that a shortwave trough
will move through the area this evening. As it approaches the area,
another round of showers and storms will develop across the area
this afternoon and then continue into tonight. 0-1 km mixed layer
CAPES will climb into the 2500 to 3500 J/kg range by late morning
across parts of northeast Iowa and in southwest and central
Wisconsin. In addition, the 0-3 km shear will climb into the 40 to
50 knot range. Due to this, expect a damaging wind threat in these
areas. Maybe some isolated tornadoes along some of the bowing
segments. To the north of this area, there will be enough shear
and elevated instability for the potential of some large hail.
With precipitable water values around 2 inches, there is a concern
of additional heavy rain across southwest and central Wisconsin
and northeast Iowa. There may be a need for another Flash Flood
Watch.
.LONG TERM...(Wednesday through Labor Day)
Issued at 349 AM CDT Tue Aug 28 2018
From Wednesday through Thursday, short wave ridging will provide
some much needed dry weather for the area. With 850 mb
temperatures around 9C on Wednesday, high temperatures will be
mainly in the 60s. Warm air advection will develop across the
region on Thursday. As this occurs, 850 mb temperatures will climb
into the 9 to 15C range. This will result in the high temperatures
climbing into the lower and mid 70s.
From Thursday night through Saturday, a longwave trough will move
through the region. This system will provide another round of
showers and storms. Mixed layer CAPES will climb into 1500 to
3000 J/kg. With 0-3 km shear of 30 to 40 knots, may have some
bowing segments with some of these storms from time to time.
From Sunday night into Monday, return flow on the backside of a
departing high may bring some showers and storms back into the
area for the Labor Day. High temperatures will range from the mid
70s to lower 80s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1208 PM CDT Tue Aug 28 2018
Periods SHRA/TSRA to move across the taf sites this afternoon, which
is difficult to put in a taf without it becoming lengthy/complex.
Carried VCTS prevailing with tempo MVFR vsbys MVFR/IFR cigs in TSRA
thru much of the afternoon. Short periods may go LIFR if heavier
TSRA cores pass across the airfields. Forcing/lift wane later this
afternoon/evening as a sfc trough/frontal boundary finally sags SE
of the area. Mainly -SHRA and MVFR cigs to continue into the
evening. MVFR cigs looking to remain across the area overnight, but
eventually drying NW sfc-850mb flow wins out, with rising cigs/
decreasing clouds for Wed morning. Good VFR expected by late morning
and for Wed afternoon as cooler/drier high pressure settles over the
Upper Midwest.
&&
.HYDROLOGY...Through Tonight
Issued at 653 AM CDT Tue Aug 28 2018
Flooding will continue this morning across portions of southwest
and central Wisconsin where 5 to 8 inches of rain fell. Radar
estimates nearly 12 inches of rain fell over portions of La
Crosse, Monroe, and Vernon Counties. Thunderstorms may produce
additional heavy rainfall of 1 to 3 inches today into this
evening over areas already experiencing flooding issues. The Flash
Flood Watch has been extended through 7 AM Wednesday.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Wednesday morning for WIZ041>044-
053>055-061.
MN...Flash Flood Watch through Wednesday morning for MNZ096.
IA...Flash Flood Watch through Wednesday morning for IAZ011-030.
&&
SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...Wetenkamp
HYDROLOGY...WetenkampHazardous weather outlook, Aug 28, 9:08 AM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 908 AM CDT Tue Aug 28 2018 MNZ079-086>088-094-095-WIZ017-029-032>034-291200- Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Taylor-Clark-Buffalo- Trempealeau-Jackson- 908 AM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of northeast Iowa and southeast Minnesota into north central Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this afternoon into this evening. A few storms could be strong with gusty winds, locally heavy rainfall, and small hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances return Thursday night through Saturday and again Sunday night into Monday. It is too early to determine if there would be a severe weather threat with any of these storms. .SPOTTER INFORMATION STATEMENT... Rainfall reports would be appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. MNZ096-WIZ041>044-053>055-061-291200- Houston-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-Richland- Grant- 908 AM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota and southwest into central Wisconsin. .DAY ONE...Today and Tonight Flooding will continue today across portions of the area. Scattered thunderstorms are expected this afternoon into this evening. Some of the storms may become severe with damaging winds, large hail, and heavy rainfall leading flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances return Thursday night through Saturday and again Sunday night into Monday. It is too early to determine if there would be a severe weather threat with any of these storms. .SPOTTER INFORMATION STATEMENT... Rainfall and flooding reports would be appreciated. Local spotter activation may be needed this afternoon and early evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>011-018-019-029-030-291200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton- 908 AM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for parts of northeast Iowa. .DAY ONE...Today and Tonight Scattered thunderstorms may produce large hail and damaging wind this morning, with additional storms expected this afternoon. Locally heavy rain is also a threat, and frequent lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances return Thursday night through Saturday and again Sunday night into Monday. It is too early to determine if there would be a severe weather threat with any of these storms. .SPOTTER INFORMATION STATEMENT... Occasional storm spotter activation is expected today. Rainfall reports would also be appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Shea
In the hours before
Local storm report, Aug 28, 12:08 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1208 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG ALMA CENTER 44.44N 90.91W
08/27/2018 JACKSON WI TRAINED SPOTTER
DELAYED REPORT. TREES DOWN. TIME ESTIMATED
FROM RADAR.
&&
DMDLocal storm report, Aug 28, 12:25 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1225 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM FLOOD VIOLA 43.51N 90.67W
08/28/2018 VERNON WI EMERGENCY MNGR
9 EVACUATIONS IN THE VIOLA AREA SO FAR
&&
SHEASpecial weather statement, Aug 28, 12:30 PM CDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service La Crosse WI 1230 PM CDT Tue Aug 28 2018 WIZ032>034-041-042-053-282100- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Vernon- Including the cities of Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, and Viroqua 1230 PM CDT Tue Aug 28 2018 ...SCATTERED STRONG STORMS WILL AFFECT MUCH OF WEST CENTRAL WISCONSIN... Scattered thunderstorms have developed across southeast Minnesota and northeast Iowa and will move into west central Wisconsin through the early afternoon hours. Dime sized hail and wind gusts over 30 mph are possible. Additional storm development is expected, with severe storms possible later this afternoon. Heavy rain is also possible with these storms and could lead to localized flooding, especially in areas that received heavy rainfall last night. Frequent lightning is also occurring with some of these storms, so move indoors if these storms approach your location. Always have multiple ways of receiving warnings. CA
Special weather statement, Aug 28, 1:30 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service La Crosse WI
130 PM CDT TUE AUG 28 2018
WIZ042-043-281930-
Juneau-Monroe-
130 PM CDT TUE AUG 28 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JUNEAU
AND SOUTHERN MONROE COUNTIES...
At 129 PM CDT, strong thunderstorms were clustered near Sparta,
moving northeast at 50 mph.
Wind gusts up to 50 mph are possible with this storm.
This storm will be near...
Tomah around 150 PM CDT.
New Lisbon around 205 PM CDT.
Necedah around 210 PM CDT.
Other locations impacted by this storm include Leon, Portland,
Norwalk, Camp Douglas and Wilton.
LAT...LON 4391 8998 4387 8996 4372 9079 4373 9091
4390 9091 4421 9001 4425 9004 4417 8997
4413 8999 4413 8997 4412 9001 4409 9003
4402 9000 4401 9001 4398 8996 4392 8995
TIME...MOT...LOC 1829Z 247DEG 46KT 4385 9078
JSBLocal storm report, Aug 28, 2:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
217 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG VIROQUA 43.56N 90.89W
08/28/2018 VERNON WI PUBLIC
A COUPLE OF TREES BLOWN DOWN.
&&
BOYNELocal storm report, Aug 28, 2:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
219 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 SSE PLAINVILLE 43.64N 89.79W
08/28/2018 M8.30 INCH ADAMS WI PUBLIC
&&
BOYNEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:02 PM CDT | Special Weather Statement | ARX | Clark, Jackson, Taylor | 58 min |
| Aug 27, 7:57 PM CDT | Areal Flood Advisory | ARX | La Crosse | 2 hr |
| Aug 27, 8:30 PM CDT | Tornado Warning | ARX | Juneau, Monroe | 30 min |
| Aug 27, 8:34 PM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 56 min |
| Aug 27, 8:57 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 33 min |
| Aug 27, 9:54 PM CDT | Areal Flood Advisory | ARX | La Crosse | 111 min |
| Aug 27, 10:07 PM CDT | Flash Flood Warning | ARX | Vernon | 3 hr |
| Aug 27, 10:26 PM CDT | Flash Flood Warning | ARX | La Crosse, Monroe | 3 hr |
| Aug 27, 11:32 PM CDT | Flash Flood Warning | ARX | Vernon | 3 hr |
| Aug 27, 11:51 PM CDT | River Flood Warning | ARX | Monroe, Vernon | 58 hr |
| Aug 28, 12:07 AM CDT | Flash Flood Warning | ARX | Adams, Juneau | 3 hr |
| Aug 28, 12:57 AM CDT | Flash Flood Warning | ARX | Monroe, Vernon | 3 hr |
| Aug 28, 1:36 AM CDT | Flash Flood Warning | ARX | La Crosse | 114 min |
| Aug 28, 1:51 AM CDT | Flash Flood Warning | ARX | La Crosse, Monroe, Vernon | 3 hr |
| Aug 28, 2:54 AM CDT | Flash Flood Warning | ARX | Adams, Juneau | 3 hr |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Richland, Vernon | 55 hr |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Richland, Vernon | 7 days |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Vernon | 5 days |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Crawford | 14 days |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Crawford | 14 days |
| Aug 28, 3:38 AM CDT | Flash Flood Warning | ARX | La Crosse, Monroe, Vernon | 4 hr |
| Aug 28, 5:43 AM CDT | Flash Flood Warning | ARX | Adams, Juneau | 3 hr |
| Aug 28, 7:33 AM CDT | Areal Flood Warning | ARX | La Crosse, Monroe, Vernon | 5 hr |
| Aug 28, 8:59 AM CDT | Areal Flood Warning | ARX | Adams, Juneau | 5 hr |
| Aug 28, 12:32 PM CDT | Areal Flood Warning | ARX | La Crosse, Monroe, Vernon | 6 hr |
| Aug 28, 1:30 PM CDT | Special Weather Statement | ARX | Juneau, Monroe | 60 min |
| Aug 28, 1:48 PM CDT | Areal Flood Warning | ARX | Adams, Juneau | 33 hr |
| Aug 28, 1:54 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Vernon | 51 min |
| Aug 28, 2:32 PM CDT | Tornado Warning | ARX | Adams, Juneau | 28 min |
| Aug 28, 2:45 PM CDT | Tornado Warning | ARX | Adams | 17 min |
| Aug 28, 3:07 PM CDT | Flash Flood Warning | ARX | Adams, Crawford, Juneau, Monroe, Richland, Vernon | 6 hr |
| Aug 28, 6:41 PM CDT | Areal Flood Warning | ARX | La Crosse, Monroe, Vernon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.